# SDR GTIA040709

- Difficulty date: August 6, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5260 · Entrance Stairs
- Part: Strap
- Condition: Disconnected
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FOUND STRAP DISCONNECTED ON AFT STAIR DOOR SLIDE.  RECONNECTED STRAP ON AFT STAIR DOOR, OPS CHECK OK.  (M)
